# SDR FDEA201211063864

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,064 hours, 20,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 2000 FT AGL ON CLIMBOUT "LT FWD ENT DOOR"  EICAS MESSAGE ILLUMINATED W/CORRESPONDING DISCRETE  "ENTRY DOORS" LIGHT ILLUMINATED ON OVERHEAD PANEL.  JUMPSEATER IN COURIER AREA WITNESSED DOOR HANDLE  MOVE APPROX 5-6", DOOR ARMED BLOCKER DID NOT MOVE AND DOOR SLIDE REMAINED ARMED.  ACFT PRESSURIZED NORMALLY.  PERFORMED GVI ON L1 DOOR IAW MTSI 52-10/4281.  FOUND ALL FWD SIDE OF DOOR STOP PINS OUT OF ADJUSTMENT.  ADJUSTED DOOR STOP PINS IAW MM 52-11-00-5.    PRESSURIZED ACFT & CHECKED HANDLE.  DOES NOT POP OUT OF CLOSED POS. ARMED & DISARMED, BOTH THE SAME.  HANDLE TENSION NORMAL.
